# SDR CALA2025081207636

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 59,191 hours, 35,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTS CAME ON IN FLIGHT. NO FAULTS ON POST FLIGHT OR IN CIDS LAST LEG REPORT. ON EMERGENCY LIGHT SYSTEM BITE TEST FOUND EPSU BATTERY FWD L FAULT. REF TSM 33-51-00-810-802-A, R/R BATTERY AT 10WL EPSU REF AMM 33-51-38, FAULT CLEARED. EMERGENCY LIGHT TEST OK REF AMM 33-51-00,
